# SDR DLM90000867

- Difficulty date: May 1, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 10,865 hours, 5,877 cycles
- Engine: Iae V2528D5
- Engine time: 10,869 hours, 5,881 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: V2528D5
- Part serial: 020080
- Condition: Missing
- Location: Nr 2 Engine
- Part time: 10,869 hours, 5,881 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND FWD REVERSER COWL DOOR MISSING.  WILL RERIG PER NEW PROCESS WHEN APPROVED.
